Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Browse by Current Cardiff authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 20.

Coulson, James Michael, Cooper, Gillian, Krishna, Channarayapatna and Thompson, John Paul 2012. Snakebite enquiries to the UK National Poisons Information Service: 2004-2010. Emergency Medicine Journal 30 (11) , pp. 932-934. 10.1136/emermed-2012-201587

Wheatley, N., Krishna, Channarayapatna and Thompson, John Paul 2012. Barbecues – an unusual cause of carbon monoxide exposure reported to the UK National Poisons Information Service 2010 – 2011 [Abstract]. Clinical Toxicology 50 (4) , p. 317. 10.3109/15563650.2012.669957

Wood, K. L., Coulson, James Michael, Krishna, Channarayapatna and Thompson, John Paul 2012. A case of rhabdomyolysis and axonal neuropathy from ingestion of “ Spanish Fly ” cantharidin [Abstract]. Clinical Toxicology 50 (4) , p. 288. 10.3109/15563650.2012.669957

Thomas, Eleri, Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2012. School – a safe place to learn and play? [Abstract]. Clinical Toxicology 50 (4) , p. 298. 10.3109/15563650.2012.669957

Thomas, Eleri, Harbon, Sian, Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2012. Immigrant spiders – a cause for concern? [Abstract]. Clinical Toxicology 50 (4) , p. 286. 10.3109/15563650.2012.669957

Harbon, S., Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2012. Poisons training for paramedics [Abstract]. Clinical Toxicology 50 (4) , pp. 308-309. 10.3109/15563650.2012.669957

Alldridge, G., Dyas, J., Edgell, Gareth, Davies, J., Krishna, Channarayapatna and Thompson, John Paul 2011. Impact of direct admissions to a poisons treatment ward [Abstract]. Clinical Toxicology 49 (3) , p. 243. 10.3109/15563650.2011.568269

Coulson, James Michael, Cooper, Georgina, Krishna, Channarayapatna and Thompson, John Paul 2011. Snakebite enquiries to the NPIS 2004–2010 [Abstract]. Clinical Toxicology 49 (3) , p. 229. 10.3109/15563650.2011.568269

Dyas, J., Thomas, A., Krishna, Channarayapatna and Thompson, John Paul 2011. Laboratory results - When the figures don’t fit the facts! [Abstract]. Clinical Toxicology 49 (3) , p. 260. 10.3109/15563650.2011.568269

Thomas, Eleri, Alldridge, G., Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2011. Fomepizole - availability in Welsh hospitals [Abstract]. Clinical Toxicology 49 (3) , p. 254. 10.3109/15563650.2011.568269

Dyas, J., Wood, K. L., Krishna, Channarayapatna and Thompson, John Paul 2011. Effective methotrexate elimination using high-flux haemodialysis [Abstract]. Clinical Toxicology 49 (3) , pp. 243-244. 10.3109/15563650.2011.568269

Cooper, George A., Harbon, Sian, Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2011. Paediatric therapeutic errors reported to the UK National Poisons Information Service, occurring in the home [Abstract]. Clinical Toxicology 49 (3) , p. 234. 10.3109/15563650.2011.568269

Spears, Russell, Krishna, Channarayapatna and Thompson, John Paul 2011. Cases of taste disorder following ingestion of pine nuts reported to the National Poisons Information Service [Abstract]. Clinical Toxicology 49 (3) , p. 230. 10.3109/15563650.2011.568269

Wood, K. L., Cooper, Georgina, Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2011. Naphyrone toxicity [Abstract]. Clinical Toxicology 49 (3) , p. 214. 10.3109/15563650.2011.568269

Thomas, Eleri, Dyas, Jeff, Krishna, Channarayapatna and Thompson, John Paul 2011. Weever fish envenomation - analysis of enquiries to the UK National Poisons Information Service (NPIS) from 2004 - 2011 [Abstract]. Clinical Toxicology 49 (6) , p. 575. 10.3109/15563650.2011.598695

Dyas, J., Jones, S.S.D., Krishna, Channarayapatna and Thompson, John Paul 2010. 'Natural' means safe, doesn't it? [Abstract]. Clinical Toxicology 48 (3) , p. 313. 10.3109/15563651003740240

Cooper, George A., Dyas, J., Krishna, Channarayapatna and Thompson, John Paul 2010. Successful use of intravenous fat emulsion in severe poisoning following ingestion of lipid soluble drugs [Abstract]. Clinical Toxicology 48 (3) , p. 298. 10.3109/15563651003740240

Jones, S. S. D., Krishna, Channarayapatna and Thompson, John Paul 2010. Toxicity of essential oils [Abstract]. Clinical Toxicology 48 (3) , pp. 285-286. 10.3109/15563651003740240

Jones, S. S., Dyas, J., Coulson, James Michael, Krishna, Channarayapatna and Thompson, John Paul 2010. Bradycardia resistant to atropine following monkshood ingestion [Abstract]. Clinical Toxicology 48 (6) , p. 630. 10.3109/15563650.2010.493290

Dyas, J., Krishna, Channarayapatna, Aldridge, G. L. and Thompson, John Paul 2010. Gastric Lavage – an audit of current UK practice [Abstract]. Clinical Toxicology 48 (6) , pp. 646-647. 10.3109/15563650.2010.493290

This list was generated on Thu Oct 24 04:28:50 2019 BST.